# SDR DLM88091232

- Difficulty date: July 3, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1380 LONGERON 28R UPPER FRAME SUPPORT AT FWD INTERCOSTAL CRACKED.  REPLACED IAW SRM 51-10-4, 51-30-2, 51-30-3, 51-10-2.
